Jump to content

PubMed RSS Feed - -Azathioprine-induced rosacea.


rss

Recommended Posts

Related Articles

Azathioprine-induced rosacea.

J Eur Acad Dermatol Venereol. 2016 Dec 20;:

Authors: Richard M, Seneschal J, Taïeb A

Abstract
In a recent study from our department 7/54 adult atopic dermatitis patients treated with systemic immunosuppressants were referred by ophthalmologists because of severe ocular involvement keratoconjunctivitis with or without keratoconus associated with milder skin symptoms (2). We report the case of a woman affected by atopic dermatitis and asthma in childhood who developed at 63 years of age conjunctivitis associated with blepharitis without causative contact allergen identification at skin testing. She received multiple topical and systemic treatments including cyclosporine 2mg/kg/day stopped after 4 days because of digestive adverse effects. This article is protected by copyright. All rights reserved.

PMID: 27997728 [PubMed - as supplied by publisher]

{url} = URL to article

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...